Alert archive / Alabama / Wind Advisories in 2011
Wind Advisory 5, NWS Huntsville, AL
NWS Huntsville, AL issued this wind advisory at Mar 8, 2011, 4:03 AM CST for 11 counties in Alabama; Franklin County, Lincoln County, Moore County, Tennessee. It took effect at Mar 8, 2011, 6:00 PM CST. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Mar 8, 2011, 4:03 AM CST (10:03 UTC)
- In effect from
- Mar 8, 2011, 6:00 PM CST
- Expired
- Mar 9, 2011, 11:34 AM CST
- In force
- 18 hr
- Issued by
- NWS Huntsville, AL
Counties Colbert County, AL, Cullman County, AL, DeKalb County, AL, Franklin County, AL, Jackson County, AL, Lauderdale County, AL, Lawrence County, AL, Limestone County, AL, Madison County, AL, Marshall County, AL, Morgan County, AL, Franklin County, TN, Lincoln County, TN, Moore County, TN
The radar
The Northeast Alabama radar (KHTX), 69 km from the middle of the area, began a volume at 10:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 10.1 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1787 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 89 m²/s²
- 0-3 km storm-relative helicity
- 205 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
082 WWUS74 KHUN 081003 NPWHUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HUNTSVILLE AL 403 AM CST TUE MAR 8 2011 ...WINDY CONDITIONS EXPECTED TONIGHT AND WEDNESDAY... .A STORM SYSTEM MOVING EAST FROM THE PLAINS STATES WILL GENERATE WINDY CONDITIONS ACROSS THE TENNESSEE VALLEY TONIGHT AND WEDNESDAY. ALZ001>005-007-016-081800- /O.NEW.KHUN.WI.Y.0005.110309T0000Z-110309T1500Z/ LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MORGAN-CULLMAN- INCLUDING THE CITIES OF...FLORENCE...MUSCLE SHOALS... RUSSELLVILLE...MOULTON...ATHENS...DECATUR...CULLMAN 403 AM CST TUE MAR 8 2011 ...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 9 AM CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 9 AM CST WEDNESDAY. * TIMING: THIS EVENING THROUGH MID MORNING WEDNESDAY. * WINDS: SUSTAINED SOUTHEAST WINDS OF 20 TO 30 MPH WITH GUSTS TO AROUND 40 MPH. * IMPACTS: WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. ENSURE ALL LOOSE OUTDOOR OBJECTS REMAIN SECURE...INCLUDING PATIO FURNITURE AND TRASH CANS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS IN EXCESS OF 25 MPH... OR GUSTS IN EXCESS OF 35 MPH ARE EXPECTED. && $$ ALZ006-008>010-TNZ076-096-097-081800- /O.NEW.KHUN.WI.Y.0005.110309T0000Z-110309T1800Z/ MADISON-MARSHALL-JACKSON-DEKALB-MOORE-LINCOLN-FRANKLIN TN- INCLUDING THE CITIES OF...HUNTSVILLE...GUNTERSVILLE... SCOTTSBORO...FORT PAYNE...LYNCHBURG...FAYETTEVILLE...WINCHESTER 403 AM CST TUE MAR 8 2011 ...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO NOON CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO NOON CST WEDNESDAY. * TIMING: THIS EVENING THROUGH MIDDAY WEDNESDAY. * WINDS: SUSTAINED SOUTHEAST WINDS OF 20 TO 30 MPH WITH GUSTS TO AROUND 40 MPH. IN THE HIGHER ELEVATIONS...GUSTS TO AROUND 50 MPH ARE POSSIBLE. * IMPACTS: WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. ENSURE ALL LOOSE OUTDOOR OBJECTS REMAIN SECURE...INCLUDING PATIO FURNITURE AND TRASH CANS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS IN EXCESS OF 25 MPH... OR GUSTS IN EXCESS OF 35 MPH ARE EXPECTED. && $$ KULA
4 follow-up statements
974 WWUS74 KHUN 081758 NPWHUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HUNTSVILLE AL 1158 AM CST TUE MAR 8 2011 ...WINDY CONDITIONS EXPECTED TONIGHT AND WEDNESDAY... .A STORM SYSTEM MOVING EAST FROM THE PLAINS STATES WILL GENERATE WINDY CONDITIONS ACROSS THE TENNESSEE VALLEY TONIGHT AND WEDNESDAY. ALZ001>005-007-016-090200- /O.CON.KHUN.WI.Y.0005.110309T0000Z-110309T1500Z/ LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MORGAN-CULLMAN- INCLUDING THE CITIES OF...FLORENCE...MUSCLE SHOALS... RUSSELLVILLE...MOULTON...ATHENS...DECATUR...CULLMAN 1158 AM CST TUE MAR 8 2011 ...WIND ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 9 AM CST WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 9 AM CST WEDNESDAY. * TIMING: THIS EVENING THROUGH MID MORNING WEDNESDAY. * WINDS: SUSTAINED SOUTHEAST WINDS OF 20 TO 30 MPH WITH GUSTS TO AROUND 40 MPH. * IMPACTS: WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. ENSURE ALL LOOSE OUTDOOR OBJECTS REMAIN SECURE...INCLUDING PATIO FURNITURE AND TRASH CANS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS IN EXCESS OF 25 MPH... OR GUSTS IN EXCESS OF 35 MPH ARE EXPECTED. && $$ ALZ006-008>010-TNZ076-096-097-090200- /O.CON.KHUN.WI.Y.0005.110309T0000Z-110309T1800Z/ MADISON-MARSHALL-JACKSON-DEKALB-MOORE-LINCOLN-FRANKLIN TN- INCLUDING THE CITIES OF...HUNTSVILLE...GUNTERSVILLE... SCOTTSBORO...FORT PAYNE...LYNCHBURG...FAYETTEVILLE...WINCHESTER 1158 AM CST TUE MAR 8 2011 ...WIND ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO NOON CST WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO NOON CST WEDNESDAY. * TIMING: THIS EVENING THROUGH MIDDAY WEDNESDAY. * WINDS: SUSTAINED SOUTHEAST WINDS OF 20 TO 30 MPH WITH GUSTS TO AROUND 40 MPH. IN THE HIGHER ELEVATIONS...GUSTS TO AROUND 50 MPH ARE POSSIBLE. * IMPACTS: WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. ENSURE ALL LOOSE OUTDOOR OBJECTS REMAIN SECURE...INCLUDING PATIO FURNITURE AND TRASH CANS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS IN EXCESS OF 25 MPH... OR GUSTS IN EXCESS OF 35 MPH ARE EXPECTED. && $$
447 WWUS74 KHUN 090145 NPWHUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HUNTSVILLE AL 745 PM CST TUE MAR 8 2011 ...WINDY CONDITIONS EXPECTED TONIGHT AND WEDNESDAY... .A STORM SYSTEM MOVING EAST FROM THE PLAINS STATES WILL GENERATE WINDY CONDITIONS ACROSS THE TENNESSEE VALLEY TONIGHT AND WEDNESDAY. ALZ001>005-007-016-091200- /O.CON.KHUN.WI.Y.0005.000000T0000Z-110309T1500Z/ LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MORGAN-CULLMAN- INCLUDING THE CITIES OF...FLORENCE...MUSCLE SHOALS... RUSSELLVILLE...MOULTON...ATHENS...DECATUR...CULLMAN 745 PM CST TUE MAR 8 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST WEDNESDAY. * TIMING: THIS EVENING THROUGH MID MORNING WEDNESDAY. * WINDS: SUSTAINED SOUTHEAST WINDS OF 20 TO 30 MPH WITH GUSTS TO AROUND 40 MPH. * IMPACTS: WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. ENSURE ALL LOOSE OUTDOOR OBJECTS REMAIN SECURE...INCLUDING PATIO FURNITURE AND TRASH CANS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS IN EXCESS OF 25 MPH... OR GUSTS IN EXCESS OF 35 MPH ARE EXPECTED. && $$ ALZ006-008>010-TNZ076-096-097-091200- /O.CON.KHUN.WI.Y.0005.000000T0000Z-110309T1800Z/ MADISON-MARSHALL-JACKSON-DEKALB-MOORE-LINCOLN-FRANKLIN TN- INCLUDING THE CITIES OF...HUNTSVILLE...GUNTERSVILLE... SCOTTSBORO...FORT PAYNE...LYNCHBURG...FAYETTEVILLE...WINCHESTER 745 PM CST TUE MAR 8 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON CST WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL NOON CST WEDNESDAY. * TIMING: THIS EVENING THROUGH MIDDAY WEDNESDAY. * WINDS: SUSTAINED SOUTHEAST WINDS OF 20 TO 30 MPH WITH GUSTS TO AROUND 40 MPH. IN THE HIGHER ELEVATIONS...GUSTS TO AROUND 50 MPH ARE POSSIBLE. * IMPACTS: WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. ENSURE ALL LOOSE OUTDOOR OBJECTS REMAIN SECURE...INCLUDING PATIO FURNITURE AND TRASH CANS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS IN EXCESS OF 25 MPH... OR GUSTS IN EXCESS OF 35 MPH ARE EXPECTED. && $$ 70/DD
033 WWUS74 KHUN 090956 NPWHUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HUNTSVILLE AL 356 AM CST WED MAR 9 2011 ...WINDY CONDITIONS EXPECTED THIS MORNING... .A STORM SYSTEM MOVING EAST FROM THE PLAINS STATES WILL GENERATE WINDY CONDITIONS ACROSS THE TENNESSEE VALLEY THIS MORNING. ALZ001>005-007-016-091500- /O.CON.KHUN.WI.Y.0005.000000T0000Z-110309T1500Z/ LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MORGAN-CULLMAN- INCLUDING THE CITIES OF...FLORENCE...MUSCLE SHOALS... RUSSELLVILLE...MOULTON...ATHENS...DECATUR...CULLMAN 356 AM CST WED MAR 9 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... * TIMING: NOW THROUGH MID MORNING. * WINDS: SUSTAINED SOUTHEAST WINDS OF 15 TO 25 MPH WITH GUSTS TO AROUND 35 MPH. * IMPACTS: WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. ENSURE ALL LOOSE OUTDOOR OBJECTS REMAIN SECURE...INCLUDING PATIO FURNITURE AND TRASH CANS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS IN EXCESS OF 25 MPH... OR GUSTS IN EXCESS OF 35 MPH ARE EXPECTED. && $$ ALZ006-008>010-TNZ076-096-097-091800- /O.CON.KHUN.WI.Y.0005.000000T0000Z-110309T1800Z/ MADISON-MARSHALL-JACKSON-DEKALB-MOORE-LINCOLN-FRANKLIN TN- INCLUDING THE CITIES OF...HUNTSVILLE...GUNTERSVILLE... SCOTTSBORO...FORT PAYNE...LYNCHBURG...FAYETTEVILLE...WINCHESTER 356 AM CST WED MAR 9 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... * TIMING: NOW THROUGH MIDDAY TODAY. * WINDS: SUSTAINED SOUTHEAST WINDS OF 15 TO 25 MPH WITH GUSTS TO AROUND 40 MPH. IN THE HIGHER ELEVATIONS...GUSTS TO AROUND 45 MPH ARE POSSIBLE. * IMPACTS: WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. ENSURE ALL LOOSE OUTDOOR OBJECTS REMAIN SECURE...INCLUDING PATIO FURNITURE AND TRASH CANS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS IN EXCESS OF 25 MPH... OR GUSTS IN EXCESS OF 35 MPH ARE EXPECTED. && $$
125 WWUS74 KHUN 091734 NPWHUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HUNTSVILLE AL 1134 AM CST WED MAR 9 2011 ...THE WIND ADVISORY FOR NORTH ALABAMA AND SOUTHERN MIDDLE TENNESSEE HAS EXPIRED... ALZ006-008>010-TNZ076-096-097-091845- /O.CAN.KHUN.WI.Y.0005.000000T0000Z-110309T1800Z/ MADISON-MARSHALL-JACKSON-DEKALB-MOORE-LINCOLN-FRANKLIN TN- INCLUDING THE CITIES OF...HUNTSVILLE...GUNTERSVILLE... SCOTTSBORO...FORT PAYNE...LYNCHBURG...FAYETTEVILLE...WINCHESTER 1134 AM CST WED MAR 9 2011 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS CANCELLED THE WIND ADVISORY. GUSTY SOUTHEASTERLY WINDS HAVE DIMINISHED ACROSS THE AREA AHEAD OF AN APPROACHING COLD FRONT. A CONTINUED WEAKENING TREND IS EXPECTED THROUGH THE AFTERNOON...AND THEREFORE THE WIND ADVISORY WAS CANCELLED. $$ CA
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before this wind advisory went out at Mar 8, 4:03 AM CST, 0 minutes earlier.
Area forecast discussion, Mar 8, 4:03 AM CST, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HUNTSVILLE AL
403 AM CST TUE MAR 8 2011
.DISCUSSION...
LATEST WATER VAPOR IMAGERY AND H5 RUC ANALYSIS INDICATE THAT WHILE
THE SOUTHEAST IS UNDER THE INFLUENCE OF ZONAL FLOW...UPSTREAM OF
HERE ACROSS THE SOUTHERN ROCKIES...A DIGGING TROUGH IS MAKING ITS
WAY EASTWARD. WITH THE TENNESSEE VALLEY SITTING BETWEEN THE WEDGE TO
THE EAST AND A CYCLONE DEVELOPING OVER THE SOUTHERN PLAINS...LIGHT
SOUTHEAST FLOW DOMINATES THE CWFA ATTM...WITH TEMPERATURES GENERALLY
IN THE LOW TO MID 40S. SATELLITE INDICATES THAT HIGH CLOUDS ARE
DRIFTING ACROSS THE AREA...AND THIS WILL CONTINUE THROUGH
THE DAY AS THE SYSTEM OVER THE PLAINS EJECTS NORTHEAST...WITH THE
SURFACE LOW PROGGED TO REACH THE GREAT LAKES WEDNESDAY AFTERNOON. AS
HAS BEEN ADVERTISED FOR SEVERAL DAYS NOW...THIS SYSTEM WILL IMPACT
THE TENNESSEE VALLEY THROUGH WEDNESDAY EVENING WITH TWO ROUNDS OF
RAINFALL AND GUSTY WINDS.
FOR TODAY...LOW LEVEL SOUTHERLY FLOW WILL PUMP WARM AIR INTO THE
CWFA...ALLOWING DAYTIME HIGHS TO RISE INTO THE 60S. THE SURFACE
PRESSURE GRADIENT WILL TIGHTEN CONSIDERABLY THROUGH THE DAYTIME
HOURS...WITH SURFACE WIND SPEEDS AND GUSTS INCREASING ACCORDINGLY.
MOISTURE RETURN THROUGH MUCH OF THE DAY SHOULD BE PRETTY LIMITED
GIVEN THE INFLUENCE OF THE WEDGE...BUT AS THE COLD FRONT ADVANCES
TOWARD THE AREA...SHOWERS WITH EMBEDDED THUNDERSTORMS WILL BEGIN TO
IMPACT NORTHWEST ALABAMA THIS AFTERNOON.
THE FIRST ROUND OF RAINFALL WILL PICK UP MOMENTUM DURING THE
OVERNIGHT HOURS TONIGHT AND LAST THROUGH WEDNESDAY MORNING. BUFR
SOUNDINGS SUGGEST THAT PWATS WILL SURGE TO AROUND 1.40 INCHES /ABOUT
THE 90TH PERCENTILE FOR MARCH/...AND AN H85 MOISTURE AXIS WILL
SPREAD ACROSS THE REGION. WHILE SOME MODELS DO HINT THAT THE BEST
MOISTURE /AND HIGHEST PRECIPITATION TOTALS/ WILL REMAIN SOUTH OF
HERE...A FORECAST OF 1.5-2.5 INCHES IS ONE OF FAIRLY HIGH CONFIDENCE
FOR THE PERIOD TONIGHT INTO WEDNESDAY. WHILE MOST OF THIS WILL FALL
AS RAIN...THERE IS A SMALL AMOUNT OF ELEVATED INSTABILITY PRESENT
WITHIN THE PREFRONTAL AIRMASS...AND ANY CONVECTION WILL CERTAINLY
LOCALLY ENHANCE PRECIPITATION RATES...AND A FEW LOCATIONS MAY REPORT
CLOSER TO 3 INCHES BY THE TIME ALL IS SAID AND DONE. IN ADDITION TO
ENHANCED PRECIPITATION FROM THUNDERSTORMS...A STOUT LOW LEVEL JET
/ABOUT 60KT AT H85/ WILL TRAVERSE THE CWFA OVERNIGHT AND WEDNESDAY
MORNING. WHILE THE SEVERE THREAT FOR TONIGHT IS LOW...ANY STORM THAT
DEVELOPS MAY BE ABLE TO MIX DOWN SOME OF THIS JET...CREATING GUSTY
SURFACE WINDS.
EVEN OUTSIDE OF THUNDERSTORMS...THE PRESSURE GRADIENT WILL TIGHTEN
TONIGHT AS THE CWFA IS SANDWHICHED BETWEEN THE WEDGE AND THE
DEVELOPING LOW...AND GUSTS TO AROUND 35-40 MPH WILL BE FREQUENT FOR
MANY LOCATIONS. ACROSS THE HIGHER TERRAIN...GUSTS MAY OCCASIONALLY
APPROACH 45 OR 50 MPH. GIVEN THESE ANTICIPATED WIND SPEEDS...WILL
ISSUE A WIND ADVISORY TONIGHT THROUGH WEDNESDAY MORNING.
THE GFS/NAM CONTINUE TO SUGGEST A SECOND ROUND OF SHOWERS AND
THUNDERSTORMS IS POSSIBLE ALONG THE COLD FRONT ON WEDNESDAY
AFTERNOON COINCIDENT WITH A THIN LINE OF SURFACE BASED INSTABILITY
/PERHAPS A FEW HUNDRED JOULES/KG OF CAPE/ AND LINGERING MODEST SHEAR
VALUES. WHILE THIS SECOND ROUND IS LESS CERTAIN...GIVEN THE
SURFACE-BASED NATURE OF THE STORMS AND THE FAIRLY OPTIMAL TIME OF
DAY /LATE AFTERNOON/...SOME OF THE STORMS WEDNESDAY AFTERNOON COULD
BECOME STRONG TO SEVERE...WITH GUSTY WINDS...LOCALLY HEAVY
RAINFALL...AND SMALL HAIL.
PRECIPITATION WILL GENERALLY END ACROSS THE CWFA ON WEDNESDAY
EVENING. HOWEVER...RUNOFF FROM OVERNIGHT RAINFALL...IN COMBINATION
WITH ANY ADDITIONAL THUNDERSTORMS ON WEDNESDAY AFTERNOON...WILL
EXACERBATE THE FLOODING CONCERNS ACROSS THE TENNESSEE VALLEY. OVER
THE WEEKEND MOST AREAS SAW 1.5-2.5 INCHES OF RAINFALL...WHICH
TRANSLATED INTO ISOLATED RUNOFF PROBLEMS AS WELL AS CREEK AND RIVER
FLOODING. SINCE THE GROUND IS STILL VERY SATURATED FROM THE
WEEKEND...AND STREAMS ARE NOW RUNNING SLIGHTLY HIGHER...HAVE OPTED
TO ISSUE A FLOOD WATCH FOR THE CWFA. WILL STAGGER THE START TIMES
FOR THE WATCH FOR WEST/EAST OF THE INTERSTATE...BUT EACH WILL RUN
FOR 24 HOURS ENDING EARLY THURSDAY MORNING.
&&
.PRELIMINARY POINT TEMPS/POPS...
HUNTSVILLE 65 50 67 41 52 / 20 100 90 20 10
SHOALS 65 54 68 38 52 / 30 100 70 10 10
VINEMONT 63 52 65 41 49 / 20 100 90 20 10
FAYETTEVILLE 63 51 65 39 48 / 20 100 90 20 10
ALBERTVILLE 63 48 65 42 50 / 10 90 90 30 10
FORT PAYNE 62 48 64 43 50 / 10 90 90 30 10
&&
.HUN WATCHES/WARNINGS/ADVISORIES...
AL...FLOOD WATCH FROM WEDNESDAY MORNING THROUGH LATE WEDNESDAY NIGHT FOR
THE FOLLOWING ZONES: DEKALB...JACKSON...MADISON...MARSHALL.
WIND ADVISORY FROM 6 PM THIS EVENING TO NOON CST WEDNESDAY FOR THE
FOLLOWING ZONES: DEKALB...JACKSON...MADISON...MARSHALL.
FLOOD WATCH FROM LATE TONIGHT THROUGH LATE WEDNESDAY NIGHT FOR THE
FOLLOWING ZONES: COLBERT...CULLMAN...FRANKLIN AL...
LAUDERDALE...LAWRENCE...LIMESTONE...MORGAN.
WIND ADVISORY FROM 6 PM THIS EVENING TO 9 AM CST WEDNESDAY FOR THE
FOLLOWING ZONES: COLBERT...CULLMAN...FRANKLIN AL...
LAUDERDALE...LAWRENCE...LIMESTONE...MORGAN.
TN...FLOOD WATCH FROM WEDNESDAY MORNING THROUGH LATE WEDNESDAY NIGHT FOR
THE FOLLOWING ZONES: FRANKLIN TN...LINCOLN...MOORE.
WIND ADVISORY FROM 6 PM THIS EVENING TO NOON CST WEDNESDAY FOR THE
FOLLOWING ZONES: FRANKLIN TN...LINCOLN...MOORE.
&&
JLLHazardous weather outlook, Mar 8, 4:03 AM CST, 0 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HUNTSVILLE AL 403 AM CST TUE MAR 8 2011 ALZ006-008>010-TNZ076-096-097-081900- MADISON-MARSHALL-JACKSON-DEKALB-MOORE-LINCOLN-FRANKLIN TN- 403 AM CST TUE MAR 8 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL ALABAMA... NORTHEAST ALABAMA AND SOUTHERN MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT... SHOWERS AND A FEW THUNDERSTORMS WILL DEVELOP LATE THIS AFTERNOON...AND BECOME MORE NUMEROUS THIS EVENING. A LINE OF THUNDERSTORMS WILL ARRIVE LATE TONIGHT IN NORTHWEST ALABAMA...PRODUCING SUSTAINED HEAVY RAINFALL...LOCALIZED FLOODING AND ISOLATED CASES OF DAMAGING WINDS. OUTSIDE THE RAIN...GENERAL WINDY CONDITIONS WILL DEVELOP...WITH SOUTHEAST SUSTAINED WINDS OF 20 TO 30 MPH...AND GUSTS AROUND 40 MPH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... A LINE OF THUNDERSTORMS WILL CONTINUE PROGRESSING EASTWARD DURING THE MORNING HOURS...FOLLOWED BY A SUSTAINED LIGHT TO MODERATE RAIN FOR SEVERAL HOURS INTO THE EARLY AFTERNOON. AN ADDITIONAL ROUND OF SCATTERED THUNDERSTORMS IS ALSO POSSIBLE ALONG A COLD FRONT WEDNESDAY AFTERNOON. A FEW OF THESE THUNDERSTORMS COULD PRODUCE ISOLATED SEVERE WEATHER. RAINFALL TOTALS OF ONE AND ONE HALF TO TWO AND ONE HALF INCHES ARE EXPECTED WITH THIS SYSTEM...WITH POCKETS OF UP TO THREE INCHES POSSIBLE. GUSTY WINDS WILL REMAIN A HAZARD THROUGH EARLY WEDNESDAY AFTERNOON BEFORE SHIFTING TO THE WEST AND DIMINISHING BEHIND A COLD FRONT. RUNOFF MAY PUSH RIVERS AND STREAMS OUT OF THEIR BANKS CAUSING MINOR TO MODERATE FLOODING WEDNESDAY AFTERNOON THROUGH THURSDAY. A FLOOD WATCH HAS BEEN ISSUED FOR THIS POTENTIAL FROM 3 AM WEDNESDAY TO 3 AM THURSDAY. .SPOTTER CALL TO ACTION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS POSSIBLE LATE TONIGHT OR WEDNESDAY. ALZ001>005-007-016-081900- LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MORGAN-CULLMAN- 403 AM CST TUE MAR 8 2011 .DAY ONE...TODAY AND TONIGHT... SHOWERS AND A FEW THUNDERSTORMS WILL DEVELOP THIS EVENING...AND BECOME MORE NUMEROUS OVERNIGHT. LOCALLY HEAVY RAINFALL IS POSSIBLE. OUTSIDE THE RAIN...GENERAL WINDY CONDITIONS WILL DEVELOP...WITH SOUTHEAST SUSTAINED WINDS OF 20 TO 30 MPH...AND GUSTS AROUND 40 MPH. IN THE HIGHER ELEVATIONS...GUSTS COULD REACH AROUND 50 MPH AT TIMES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... A LINE OF THUNDERSTORMS WILL TRACK EASTWARD DURING THE MORNING HOURS...FOLLOWED BY A SUSTAINED LIGHT TO MODERATE RAIN FOR SEVERAL HOURS INTO THE AFTERNOON HOURS. AN ADDITIONAL ROUND OF SCATTERED THUNDERSTORMS IS ALSO POSSIBLE ALONG A COLD FRONT LATE WEDNESDAY AFTERNOON AND EVENING. A FEW OF THESE THUNDERSTORMS COULD PRODUCE ISOLATED SEVERE WEATHER. RAINFALL TOTALS OF ONE AND ONE HALF TO TWO AND ONE HALF INCHES ARE EXPECTED WITH THIS SYSTEM...WITH POCKETS OF UP TO THREE INCHES POSSIBLE. GUSTY WINDS WILL REMAIN A HAZARD THROUGH EARLY WEDNESDAY AFTERNOON BEFORE SHIFTING TO THE WEST AND DIMINISHING BEHIND A COLD FRONT. RUNOFF MAY PUSH RIVERS AND STREAMS OUT OF THEIR BANKS CAUSING MINOR TO MODERATE FLOODING WEDNESDAY AFTERNOON THROUGH THURSDAY. A FLOOD WATCH HAS BEEN ISSUED FOR THIS POTENTIAL FROM 3 AM WEDNESDAY TO 3 AM THURSDAY. .SPOTTER CALL TO ACTION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS POSSIBLE WEDNESDAY. KULA
The office that day
Everything else NWS Huntsville, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 8, 1:51 AM CST | River Flood Watch | HUN | Colbert, Lauderdale | 6 days |
| Mar 8, 4:03 AM CST | Flood Watch | HUN | Colbert, Cullman, DeKalb, Franklin, Jackson, Lauderdale and 5 more | 31 hr |
| Mar 8, 8:42 AM CST | River Flood Warning | HUN | Colbert, Lauderdale | 8 days |
Nearby
Wind Advisories in Alabama, 2011Wind Advisories in Tennessee, 2011Every wind advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.